Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

On Magmin, have developed swollen red eye. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6595 Questions
My husband (80) has been taking MagMin for 3 days and over the past 2 days has developed a swollen (r) eye. ????
Posted Sun, 2 Jun 2013 in Medicines and Side Effects
Answered by Dr. Pavan Kumar Gupta 2 hours later
Thanks for the query.
MAGMIN is a dietary supplement and is not the reason for swelling in one of your eyes.
The most common causes for swelling in one eye can be...
Cellulitis around eye due to infection of subcutaneous tissue
Corneal herpes.

Since treatment for each of these conditions is different,you require a thorough examination by an ophthalmologist to make a diagnosis.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor